Posted by: Linda | 2009-09-05

HRT &  weight gain

I' m female, 55. After blood tests an anti aging Dr changed my HRT from activelle to bio identical HRT creams - Bi-est, progesterone &  testosterone, as well as Solal supplements, including 7 keto DHEA, DMAE, anti stress, Omega 3. Vit D3, Calmag, homocystein lowering formula, Aces plus, lutein, skin damage control. I also take Solal HGH Advanced. I have always been slim, but since being on this program i' ve put on 5kgs! even though I eat healthily and excercise for an hour 5 days a weeks. Could the new HRT be causing my weight gain, or could it be one of or a combination of the supplements? Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi Linda, thank you for the question.

The weight gain you are experiencing is most probably related to the change in your hormone replacement regime. My advice would be to ask the doctor to take the blood tests again and compare the levels. One may need to consider taking the HRT again to try and reduce the weight gain. Other factors should also be considered such as thyroid function but this can be checked with the repeat blood tests.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.